MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Occlusion (1984)
Date of Event 02/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
Same case as mdr case # 2134265-2017-01459 and 2134265-2017-01571.It was reported that acute stent thrombosis and chest pain occurred.In (b)(6) 2017, 2 target lesions were identified.The target lesion#1 was located in the second obtuse marginal.Target lesion#2 was located in the mid left anterior descending artery (mlad).2000 units of heparin was given.Target lesion#1 was then treated with 2.50 x 12 synergy ii drug-eluting stent (des) and 2.25x12mm promus premier¿ des.Target lesion#2 was treated with a 2.75x32mm promus premier¿ des and the procedure was completed.The following day, the patient presented due to chest pain and electrocardiogram was performed.It was then noted that the portion of the small circumflex artery was occluded.4000 units of heparin was given and a 2.25x15mm emerge balloon catheter was then advanced and dilated the occluded area for 6 inflations.The patient's status was stable and the patient was then discharged.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6385573
Report Number2134265-2017-01570
Device Sequence Number11006716
Product Code NIQ
UDI-Device Identifier08714729844648
UDI-Public(01)08714729844648(17)20180508(10)19977480
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2018
Device Model NumberH7493952812220
Device Catalogue Number39528-1222
Device Lot Number19977480
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2017
Initial Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;